# SDR SIMA20171024001

- Difficulty date: October 24, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 32,744 hours, 28,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 AND NR 5 FLOOR EMERGENCY LIGHT STRIPS INOP. REMOVED AND REPLACED NR 3 BATTERY HOLDER AND BATTERY CHARGER ASSEMBLY IAW AMM 33-50-04.
